# SDR HALA2019071500357

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 38,243 hours, 6,041 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ADV FLASH ON CLIMB AT HIGH POWER SETTING VIB PEAK AT 5.7 ON ENGINE 2 (FLASHING). THEN INTERMITTENT VIBRATION THROUGHOUT FLT.  FAN BLADE LUBE CONDUCTED ON ENG #2, PER TASK CARD 7221-9602-02-HAL. HIGH POWER RUN COMPLETED. NO DEFECTS NOTED. OK FOR SVC.
